# SDR VNAA2014010200002

- Difficulty date: January 2, 2014
- Submitted: January 8, 2014
- Operation: Air carrier
- Aircraft: N241PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7909
- Aircraft time: 23,921 hours, 24,237 cycles
- Engine: Ge CF343B1
- Engine time: 22,452 hours, 22,605 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Carbon Seal
- Condition: Failed
- Location: Idg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CREW REPORTED RT ENGINE LOW OIL PRESSURE UPON THRUST ADDITION FOR TAKEOFF.  OIL PRESSURE DROPPED TO 22 PSI WITH RED MASTER WARNING ALERT. CREW REJECTED TAKEOFF BELOW 80 KTS. AND RETURNED TO GATE.  MAINTENANCE INSPECTED, R & R RT ENGINE IDG CARBON SEAL AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
